# SDR ABXA9900211

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46141
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 5779932
- Condition: Corroded
- Location: Bs 660
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE HAD CORROSION AT STATION 660, LONGERONS 35 RIGHT TO 34 LEFT.  REPAIRED IAW DC8 SRM 53-4-1.
